# SDR VTZA97150

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failure
- Location: Left
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FLT 6387 - IAD-SYR - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO CAPTAINS ADI TUMBLED DURING CLIMB-OUT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED CAPTAINS ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
